# SDR DALA14016566901

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 88,787 hours, 38,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 5 -L2 CHECK, MAINTENANCE FOUND EVIDENCE OF CORROSION AT THE LT FRONT SPAR FRAME AT THE BS 900, SKIN SPLICE.  DAMAGE IS LOCATED JUST BELOW THE WINDOW BELT BETWEEN S14-15L.  REPAIRED IAW ERA 523726-14, REV ORIGINAL.
